International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1984 / Article

Open Access

Volume 7 |Article ID 896163 | 5 pages | https://doi.org/10.1155/S0161171284000181

Stable P and distal dynamical systems

Received16 Jul 1979

Abstract

In this paper we study the behavior of dynamical systems in uniform space which are Poisson stable and distal. The main results are that the trajectories of such motions are closed and every almost periodic motion is stable P and distal. In complete uniform space, this motion is periodic, Lagrange stable and recurrent.

Copyright © 1984 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

55 Views | 227 Downloads | 2 Citations
 PDF  Download Citation  Citation
 Order printed copiesOrder
 Sign up for content alertsSign up